# SDR RRXA001774

- Difficulty date: April 20, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- Aircraft time: 82,047 hours, 24,356 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Panel
- Part number: 5769960502N
- Condition: Cracked
- Location: Ib Slot
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT,  FOUND A 2 1/2 INCH CRACK ON THE RT WING IB SLOT PANEL, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.     REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  RECEIVED AND INSTALLED NEW PANEL IAW DC-8 SRM 51-3-0 AND DC-8 MM 27-80-1.
